JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Group-theoretical independence of $\ell $-adic Galois representations

Tom 176 / 2016

Sebastian Petersen Acta Arithmetica 176 (2016), 161-176 MSC: Primary 11G10; Secondary 14F20. DOI: 10.4064/aa8438-7-2016 Opublikowany online: 3 October 2016

Streszczenie

Let $K/\mathbb Q$ be a finitely generated field of characteristic zero and $X/K$ a smooth projective variety. Fix $q\in\mathbb N$. For every prime number $\ell$ let $\rho_\ell$ be the representation of $\operatorname{Gal}(K)$ on the étale cohomology group $H^q(X_{\overline{K}}, \mathbb Q_\ell)$. For a field $k$ we denote by $k_{\rm ab}$ its maximal abelian Galois extension. We prove that there exist finite Galois extensions $k/\mathbb Q$ and $F/K$ such that the restricted family of representations $(\rho_\ell|\operatorname{Gal}(k_{\rm ab} F))_\ell$ is group-theoretically independent in the sense that $\rho_{\ell_1}(\operatorname{Gal}(k_{\rm ab} F))$ and $\rho_{\ell_2}(\operatorname{Gal}(k_{\rm ab} F))$ do not have a common finite simple quotient group for all prime numbers $\ell_1\neq \ell_2$.

Autorzy

  • Sebastian PetersenFachbereich für Mathematik und Naturwissenschaften
    Universität Kassel
    Wilhelmshöher Allee 73
    34121 Kassel, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek